MAUDE Adverse Event Report: LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 27X30 H 14MM 14 DEG.; ROI-A ALIF CAGE SYSTEM

LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 27X30 H 14MM 14 DEG.; ROI-A ALIF CAGE SYSTEM
Catalog Number IR2543P
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Numbness (2415)
Date of Event 10/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that the threads of an roi-a cage inserter were damaged and would not attach to a cage.A second cage was opened to confirm the problem was with the threads of the inserter.Therefore, the surgeon decided to place the implant without the inserter.Then the cage discreetly receded when the anchoring plates were installed, causing a possible conflict on the nerve root in the foramen.The patient had numbness in her right leg the day after surgery which continued after her discharge from the hospital, but she did not lose motor function.There was a delay of about 45 minutes to the procedure.
 
Additional Manufacturer Narrative
H6 additional investigation type code: 4109.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: -the product was not returned and no photos were provided, however x-rays were provided and reviewed.Based on the x-rays and review of the roi-a surgical technique, the spacer position is too far posterior indicating that the reported event is confirmed.Potential root cause -this event is attributed to the surgeon implanting the spacer without the use of the inserter instrument.Dhr review: -the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Device usage: -this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
ROI-A MEDIAN IMPLANT PXL : 27X30 H 14MM 14 DEG.
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18162106
Report Number3004788213-2023-00127
Device Sequence Number7322421
Product Code MAX
UDI-Device Identifier03662663011433
UDI-Public(01)03662663011433(17)270701(10)L222852
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIR2543P
Device Lot NumberL222852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANT INSERTER: IR9280R-1 LOT 210172002/05
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic